Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

my 7 week old baby boy has developed a fever as a result of his immunization shots... i have taken him a bath, keeping he air circulating in the house, have him lightly dressed... any other suggestions on what i can do to help keep his feever down?

Answer Question
 
brooklyns1mama

Asked by brooklyns1mama at 4:33 PM on Feb. 12, 2010 in Babies (0-12 months)

Level 2 (4 Credits)
Answers (11)
  • how high is the fever?
    charlotsomtimes

    Answer by charlotsomtimes at 4:34 PM on Feb. 12, 2010

  • you can give him some tylenol. Call his Dr. to see how much to give him. That should help.
    Bless2haveU

    Answer by Bless2haveU at 4:42 PM on Feb. 12, 2010

  • It's bad to give your baby a bath when he has fever!
    Anonymous

    Answer by Anonymous at 4:57 PM on Feb. 12, 2010

  • I'd check with the doctor about tylenol also.
    Krysta622

    Answer by Krysta622 at 5:08 PM on Feb. 12, 2010

  • how high is the fever????
    mommymeg03

    Answer by mommymeg03 at 6:11 PM on Feb. 12, 2010

  • its 102
    brooklyns1mama

    Answer by brooklyns1mama at 6:33 PM on Feb. 12, 2010

  • Just keep her comfortable. You don't need to try to do anything to bring the fever down, she is too young for Tylenol, you don't have to dress her any differently tha normal, just keep an eye on her and call the Dr if it gets higher.

    The fever is just a sign her immune system is kicking in, in fact a recent study suggests that kids who run a fever develop higher immunities after the vaccine.
    maggiemom2000

    Answer by maggiemom2000 at 7:14 PM on Feb. 12, 2010

  • He's not too young for Tylenol. I would just call the doctor for the correct dosage. You can give that to him every 4 hours to bring down the fever. It shouldn't last for more than a few days. And I would ask at what temp you need to bring him in. I forgot what the exact rule is but I think anything over 101 for a baby under 3 months you are supposed to bring them into the doctor.
    butterflyblu

    Answer by butterflyblu at 7:38 PM on Feb. 12, 2010

  • i think that is young for a fever too. call your dr, and also report it as a vaccine side effect.
    happy2bmom25

    Answer by happy2bmom25 at 9:04 PM on Feb. 12, 2010

  • if it is 102 you should call the doc.!!!!!
    mommymeg03

    Answer by mommymeg03 at 1:47 PM on Feb. 13, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN